Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 533, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Dec 9, 2008, 12:48 AM CST for Benton County, Washington County, Arkansas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2008, 12:48 AM CST (06:48 UTC)
- Expired
- Dec 9, 2008, 1:45 AM CST
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 12:58 AM CST | TSTM WND DMG | 1 E Maysville, AR | NUMEROUS LARGE TREE LIMBS BROKEN. A COUPLE OF TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 12:22 AM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 648 m²/s²
- 0-3 km storm-relative helicity
- 738 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 090648
SVRTSA
ARC007-143-090745-
/O.NEW.KTSA.SV.W.0533.081209T0648Z-081209T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1248 AM CST TUE DEC 9 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 145 AM CST
* AT 1245 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF GRAVETTE TO SILOAM SPRINGS TO
20 MILES SOUTHWEST OF CINCINNATI...MOVING NORTHEAST AT 60 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SILOAM
SPRINGS...DECATUR...GENTRY...GRAVETTE...SPRINGTOWN...HIWASSE...
CINCINNATI...LINCOLN...HIGHFILL...BELLA VISTA...PRAIRIE GROVE...
BENTONVILLE...CAVE SPRINGS...PEA RIDGE...FARMINGTON...TONTITOWN...
ROGERS...FAYETTEVILLE...LOWELL...GARFIELD...SPRINGDALE...GATEWAY
AND WAR EAGLE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3623 9386 3623 9388 3606 9395 3591 9452
3649 9461 3649 9386
TIME...MOT...LOC 0648Z 243DEG 52KT 3650 9456 3626 9457
3592 9478
$$2 follow-up statements
000
WWUS54 KTSA 090713
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CST TUE DEC 9 2008
ARC007-143-090745-
/O.CON.KTSA.SV.W.0533.000000T0000Z-081209T0745Z/
WASHINGTON AR-BENTON AR-
113 AM CST TUE DEC 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR BENTON AND NORTHERN WASHINGTON COUNTIES...
AT 111 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEA RIDGE TO HARMON...MOVING NORTHEAST AT 60 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CAVE SPRINGS...
FAYETTEVILLE...TONTITOWN...PEA RIDGE...ELM SPRINGS...JOHNSON...OAK
GROVE...SHADY GROVE...ROGERS...AVOCA...SPRINGDALE...LOWELL...
SONORA...GOSHEN...HILL TOP...MONTE NE...GARFIELD...WALNUT HILL...
MAYFIELD...GATEWAY...WAR EAGLE...LARUE...BLAND...LOOKOUT AND BEAVER
LAKE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3623 9386 3623 9388 3606 9395 3591 9452
3649 9461 3649 9386
TIME...MOT...LOC 0713Z 243DEG 52KT 3649 9414 3617 9429
$$000
WWUS54 KTSA 090739
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CST TUE DEC 9 2008
ARC007-143-090749-
/O.EXP.KTSA.SV.W.0533.000000T0000Z-081209T0745Z/
WASHINGTON AR-BENTON AR-
139 AM CST TUE DEC 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR BENTON AND NORTHERN WASHINGTON
COUNTIES EXPIRES AT 145 AM CST...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.
LAT...LON 3623 9386 3623 9388 3606 9395 3591 9452
3649 9461 3649 9386
TIME...MOT...LOC 0739Z 243DEG 52KT 3666 9372 3634 9387
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 8, 11:29 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Dec 8, 11:29 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CST MON DEC 8 2008
.DISCUSSION...
&&
.AVIATION...
WIDESPREAD SHOWERS WITH A FEW EMBEDDED ORGANIZED THUNDERSTORM
CLUSTERS WILL CONTINUE TO MOVE ACROSS THE FORECAST AREA FROM NOW
THROUGH 10Z...OCCASIONALLY REDUCING VSBYS TO 1-3SM. MVFR CIGS WILL
PREVAIL THROUGH THE REST OF THE NIGHT WITH LOCAL IFR NEAR STRONGER
CELLS. COLD FRONT WILL REACH KTUL/KRVS AROUND 09Z AND KFSM BY 18Z
WITH WINDS SHIFTING NORTH 15-25KTS. LIGHT SN/PL POSSIBLE AT
NORTHERN SITES AFTER 18Z BUT NO SIGNIFICANT REDUCTION TO VSBY
EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 921 PM CST MON DEC 8 2008/
DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS EVENING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA AND FURTHER SOUTHWEST ACROSS
SOUTH CENTRAL OKLAHOMA IN BETTER SURFACE BASED INSTABILITY AXIS.
SURFACE BASED INSTABILITY WILL LIKELY NOT TRANSLATE TOO MUCH
FURTHER EASTWARD OVERNIGHT WITH ONLY MARGINAL ELEVATED INSTABILITY
EXPECTED. WITH THAT SAID...VERY COLD TEMPERATURES ALOFT COUPLED
WITH AMPLE DEEP LAYER SHEAR WILL ALLOW FOR A CONTINUED THREAT FOR
HAIL PRODUCING STORMS IN THE STRONGER CELLS/SEGMENTS. BEST CHANCE
FOR SEVERE WILL LIKELY BE FOR THE REMAINDER OF THE EVENING
HOURS...ALONG AND SOUTHWEST OF A PAWNEE...TULSA...CLAYTON LINE.
STORMS WILL LIKELY MOVE INTO A SLIGHTLY MORE STABLE AIRMASS
ACROSS NORTHWEST ARKANSAS OVERNIGHT...ALTHOUGH A VERY LIMITED
SEVERE THREAT WILL REMAIN. CURRENT FORECAST GENERALLY ON TRACK
CONCERNING POPS...WILL LIKELY UPDATE TO INCREASE THUNDER CHANCES
ACROSS PORTIONS OF EASTERN OKLAHOMA GIVEN RECENT RADAR/LIGHTNING
TRENDS. SEVERE THUNDERSTORMS CHANCE ON DECISION SUPPORT PAGE
LOOKS GOOD. UPDATE OUT SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 6 AM TUESDAY TO 7 PM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...WIND ADVISORY FROM 6 AM TUESDAY TO 7 PM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...14Hazardous weather outlook, Dec 8, 5:05 PM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 PM CST MON DEC 8 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 PM CST MON DEC 8 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...AFTER 800 PM. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 800 PM. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... A STRONG UPPER LEVEL STORM SYSTEM WAS MOVING OUT OF FAR SOUTHEAST NEW MEXICO INTO WESTERN TEXAS LATE THIS AFTERNOON. IN ADVANCE OF THIS SYSTEM...STRONG SOUTHERLY WINDS CONTINUE WITH GUSTS TO AROUND 40 MPH IN A FEW AREAS ACROSS NORTHEAST OKLAHOMA. SURFACE WINDS WILL BEGIN TO SLOWLY DECREASE THIS EVENING HOWEVER WILL REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. AS THE UPPER SYSTEM APPROACHES...AREAS OF RAIN WITH EMBEDDED THUNDERSTORMS WILL LIKELY DEVELOP AND RAPIDLY SPREAD NORTHEAST INTO EASTERN OKLAHOMA AROUND MID EVENING. GIVEN THE COLD TEMPERATURES ALOFT AND STRONG DEEP LAYER SHEAR PRESENT WITH THIS STORM SYSTEM...ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL FOR LARGE HAIL AND TO A LESSER EXTENT DAMAGING DOWNBURST WINDS...ESPECIALLY ACROSS EASTERN OKLAHOMA WHERE ELEVATED INSTABILITIES WILL BE MAXIMIZED. THERE IS A SLIGHT CHANCE THAT A FEW STORMS COULD BECOME SURFACE BASED ACROSS FAR SOUTHEAST OKLAHOMA WITH A LIMITED TORNADO THREAT...HOWEVER CHANCES APPEAR TO BE FAIRLY MINIMAL. SCATTERED THUNDERSTORMS WILL SPREAD NORTHEAST INTO NORTHWEST ARKANSAS AROUND MIDNIGHT WITH A CONTINUE THREAT FOR SEVERE WEATHER. ELEVATED INSTABILITY HOWEVER WILL LIKELY BEGIN TO DECREASE DURING THIS TIME...LIMITING THE OVERALL SEVERE THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... BY TUESDAY MORNING SURFACE LOW PRESSURE WILL BE LOCATED OVER SOUTHWEST MISSOURI WITH A STRONG COLD FRONT EXTENDING SOUTHWEST. THE COLD FRONT WILL MOVE ACROSS NORTHEAST OKLAHOMA TUESDAY MORNING WITH STRONG NORTHWEST WINDS TO 40 MPH POSSIBLE BEHIND THE FRONT BY EARLY AFTERNOON. AS THE COLDER AIR MOVES INTO THE AREA AT THE SURFACE AND A TROUGH OF LOW PRESSURE ALOFT MOVES ACROSS THE AREA ENOUGH MOISTURE MAY BE SQUEEZED OUT FOR RAIN. THE RAIN COULD TURN TO SNOW ACROSS NORTHEAST OKLAHOMA TUESDAY AFTERNOON. ANY ACCUMULATIONS WILL LIKELY REMAIN LIGHT AND PRIMARILY REMAIN ON GRASSY SURFACES. MUCH OF THE WEATHER DURING THE REMAINDER OF THE UPCOMING WEEK WILL BE DRY AND MILD. STRONG SOUTH WINDS MAY OCCUR NEXT SUNDAY IN ADVANCE OF ANOTHER STRONG COLD FRONT WHICH COULD MOVE INTO THE AREA NEXT MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Dec 8, 11:02 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CST MON DEC 8 2008
OKZ060-064-066-090545-
CREEK OK-OKMULGEE OK-TULSA OK-
1102 PM CST MON DEC 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE...EASTERN CREEK AND TULSA
AT 1102 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6
MILES SOUTH OF KELLYVILLE...MOVING NORTHEAST AT 40 MPH. ANOTHER
STRONG STORM WAS LOCATED NEAR SAPULPA...ALSO MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...GLENPOOL...BROKEN
ARROW...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9604 3618 9601 3621 9601 3628 9595
3610 9576 3606 9576 3576 9615 3592 9627
TIME...MOT...LOC 0502Z 224DEG 35KT 3590 9614Special weather statement, Dec 8, 11:04 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CST MON DEC 8 2008
OKZ065-066-090545-
OKFUSKEE OK-OKMULGEE OK-
1104 PM CST MON DEC 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
AT 1104 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF OKFUSKEE TO 3 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...BEARDEN...
CLEARVIEW...PHAROAH...OKFUSKEE...OKMULGEE...HENRYETTA...BRYANT...
DEWAR...HOFFMAN...GRAYSON...SCHULTER...MORRIS...PRESTON AND BALD
HILL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3571 9616 3585 9576 3547 9584 3547 9587
3543 9588 3529 9642
TIME...MOT...LOC 0504Z 239DEG 44KT 3568 9612 3532 9636Special weather statement, Dec 8, 11:32 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CST MON DEC 8 2008
OKZ060>062-067-090615-
MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
1132 PM CST MON DEC 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN WAGONER...ROGERS...TULSA AND WESTERN MAYES
AT 1132 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 6 MILES SOUTHWEST OF LEONARD...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...CLAREMORE...INOLA...CATOOSA...VERDIGRIS...
TIAWAH...FOYIL...BUSHYHEAD...CHELSEA...LEONARD...OWASSO...
COLLINSVILLE...BROKEN ARROW...STONEBLUFF...COWETA...ONETA...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE AND ADAIR.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3652 9532 3652 9530 3617 9513 3585 9579
3586 9587 3638 9588 3660 9534
TIME...MOT...LOC 0532Z 234DEG 42KT 3628 9580 3588 9578Special weather statement, Dec 8, 11:57 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CST MON DEC 8 2008
OKZ073>075-090630-
HASKELL OK-LATIMER OK-PITTSBURG OK-
1157 PM CST MON DEC 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...EASTERN PITTSBURG AND NORTHWESTERN
LATIMER
AT 1157 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BACHE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...KINTA...ENTERPRISE...
GOWEN...MCALESTER...HARTSHORNE...HAILEYVILLE...DOW...BACHE...
ALDERSON...KREBS...BLOCKER...FEATHERSTON AND QUINTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3472 9568 3485 9585 3532 9546 3532 9544
3516 9509
TIME...MOT...LOC 0557Z 223DEG 44KT 3492 9561Local storm report, Dec 9, 12:07 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 3 NE BROKEN ARROW 36.08N 95.75W
12/08/2008 WAGONER OK NWS EMPLOYEE
POWER LINES DOWN AND EAST 47TH NORTH AND SOUTH 209TH EAST
IN BROKEN ARROW.
&&
CASLocal storm report, Dec 9, 12:41 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM HAIL KANSAS 36.21N 94.80W
12/09/2008 E0.88 INCH DELAWARE OK TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL REPORTED ALONG WITH ESTIMATED 60
MPH WINDS AND SOME POWER OUT IN TOWN.
&&
KATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 1:19 AM CST | Special Weather Statement | TSA | Washington | 26 min |
| Dec 9, 1:22 AM CST | Severe Thunderstorm Warning | TSA | Washington | 41 min |
| Dec 9, 1:40 AM CST | Special Weather Statement | TSA | Carroll | 35 min |
| Dec 9, 2:51 PM CST | Winter Weather Advisory | TSA | Benton, Carroll, Madison, Washington | 9 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.